# SDR IXKA960023

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Part number: 08199000111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INBOUND ITEM ON FLIGHT 46 TRACK LIGHTING COMING OUT OF FLOOR (NEAR ROW2).  MAINTENANCE INSTALLED NEW 'E' PATH TRACK AND SECURED LENS.  PERFORMED OPS CHECK, NO DEFECTS NOTED.  (M)
